Mots-clés : group stratification, invariant solutions.
@article{SJIM_2012_15_4_a3,
author = {N. F. Belmetsev and Yu. A. Chirkunov},
title = {Exact solutions to the equations of the dynamic asymmetric model of elasticity},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {38--50},
year = {2012},
volume = {15},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2012_15_4_a3/}
}
TY - JOUR AU - N. F. Belmetsev AU - Yu. A. Chirkunov TI - Exact solutions to the equations of the dynamic asymmetric model of elasticity JO - Sibirskij žurnal industrialʹnoj matematiki PY - 2012 SP - 38 EP - 50 VL - 15 IS - 4 UR - http://geodesic.mathdoc.fr/item/SJIM_2012_15_4_a3/ LA - ru ID - SJIM_2012_15_4_a3 ER -
N. F. Belmetsev; Yu. A. Chirkunov. Exact solutions to the equations of the dynamic asymmetric model of elasticity. Sibirskij žurnal industrialʹnoj matematiki, Tome 15 (2012) no. 4, pp. 38-50. http://geodesic.mathdoc.fr/item/SJIM_2012_15_4_a3/
[1] Annin B. D., Bytev V. O., Senashov S. I., Gruppovye svoistva uravnenii uprugosti i plastichnosti, Nauka, Novosibirsk, 1985 | MR | Zbl
[2] Bytev V. O., “Building of mathematical models of continuum media on the basis of invariance principle”, Acta. Appl. Math., 16 (1989), 117–142 | DOI | MR | Zbl
[3] Bytev V. O., Shkutin L. I., “Asimmetrichnaya uprugost”, Sb. statei 15 zimnei shkoly po mekhanike sploshnykh sred, Ch. 1, UrO RAN, 2007, 166–169
[4] Slezko I. V., Modelirovanie nekotorykh protsessov asimmetrichnoi uprugosti, Dis. $\dots$ kand. fiz.-mat. nauk, Tyumen, 2009
[5] Chirkunov Yu. A., Gruppovoi analiz lineinykh i kvazilineinykh differentsialnykh uravnenii, izd. NGUEU, Novosibirsk, 2007
[6] Chirkunov Yu. A., “Gruppovoe rassloenie uravnenii Lame klassicheskoi dinamicheskoi teorii uprugosti”, Izv. AN. Mekhanika tverdogo tela, 2009, no. 3, 47–54
[7] Chirkunov Yu. A., “Usloviya lineinoi avtonomnosti osnovnoi algebry Li sistemy lineinykh differentsialnykh uravnenii”, Dokl. AN, 426:5 (2009), 605–607 | MR | Zbl
[8] Chirkunov Yu. A., “Sistemy lineinykh differentsialnykh uravnenii, simmetrichnye otnositelno preobrazovanii, nelineinykh po funktsii”, Sib. mat. zhurn., 50:3 (2009), 680–686 | MR | Zbl
[9] Chirkunov Yu. A., “O nelineinykh otobrazheniyakh s matritsei Yakobi, kommutiruyuschei s koltsom postoyannykh matrits”, Vestn. NGU. Ser. Matematika, mekhanika, informatika, 10:1 (2010), 108–118 | Zbl
[10] Chirkunov Yu. A., “Sistemy lineinykh differentsialnykh uravnenii c ne $x$-avtonomnoi osnovnoi algebroi Li”, Sib. zhurn. industr. matematiki, 14:2(46) (2011), 112–123 | Zbl
[11] Chirkunov Yu. A., “A criterion for the existence of a nonlinearmapping whose Jacobian matrix commutes with a matrix ring”, Siberian Adv. Math., 21:4 (2011), 250–258 | DOI | MR
[12] Chirkunov Yu. A., Khabirov S. V., Elementy simmetriinogo analiza differentsialnykh uravnenii mekhaniki sploshnoi sredy, izd. NGTU, Novosibirsk, 2012
[13] Ovsyannikov L. V., Gruppovoi analiz differentsialnykh uravnenii, Nauka, M., 1978 | MR | Zbl